# SDR 96ZZZX1123

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27343
- Make and model: Piper PA-31-350
- Aircraft serial: 317752163
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: D6LN2230
- Condition: Defective
- Location: Retard Lead
- Component: Bendix
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAGNETO CAME INSTALLED ON FACTORY OVERHAULED ENGINE.  WHEN CONNECTING IGNITION HARNESS, NOTED RETARD LEAD COULD BE PUSHED ALL THE WAY INTO THE MAG WITHOUT TOUCHING CONTACT FINGER SPRING.  REAR COVER REMOVED TO ADJUST FINGER AND RIGHT POINT SET FOUND LOOSE, AND FIVE DEGREE SPLIT BETWEEN LEFT AND RIGHT POINTS.  INSTALLER MADE NECESSARY ADJUSTMENTS AND SECURED POINT ATTACHING SCREWS.
